RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 3, Pages 354–361 (Mi mz1058)  

This article is cited in 4 scientific papers (total in 4 papers)

Transformations of special spines and special polyhedra

A. Yu. Makovetskii

Chelyabinsk State University

DOI: https://doi.org/10.4213/mzm1058

Full text: PDF file (1748 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:3, 295–301

Bibliographic databases:

UDC: 517
Received: 16.10.1997

Citation: A. Yu. Makovetskii, “Transformations of special spines and special polyhedra”, Mat. Zametki, 65:3 (1999), 354–361; Math. Notes, 65:3 (1999), 295–301

Citation in format AMSBIB
\Bibitem{Mak99}
\by A.~Yu.~Makovetskii
\paper Transformations of special spines and special polyhedra
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 3
\pages 354--361
\mathnet{http://mi.mathnet.ru/mz1058}
\crossref{https://doi.org/10.4213/mzm1058}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1717510}
\zmath{https://zbmath.org/?q=an:0966.57020}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 3
\pages 295--301
\crossref{https://doi.org/10.1007/BF02675070}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083203700003}


Linking options:
  • http://mi.mathnet.ru/eng/mz1058
  • https://doi.org/10.4213/mzm1058
  • http://mi.mathnet.ru/eng/mz/v65/i3/p354

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Makovetskii, “Spainy 3-mnogoobrazii s vlozhennymi 2-komponentami”, Vestnik ChelGU, 1999, no. 4, 116–133  mathnet
    2. A. Yu. Makovetskii, “O preobrazovaniyakh singulyarnykh triangulyatsii 3-mnogoobrazii”, Vestnik ChelGU, 2002, no. 6, 19–24  mathnet
    3. Baseilhac, S, “Quantum hyperbolic invariants of 3-manifolds with PSL(2, C)-characters”, Topology, 43:6 (2004), 1373  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Costantino, F, “A calculus for branched spines of 3-manifolds”, Mathematische Zeitschrift, 251:2 (2005), 427  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:123
    Full text:44
    References:11
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019